Skip to main content Accessibility help
×
Home

A boundedness theorem for nearby slopes of holonomic ${\mathcal{D}}$ -modules

  • Jean-Baptiste Teyssier (a1)

Abstract

Using twisted nearby cycles, we define a new notion of slopes for complex holonomic ${\mathcal{D}}$ -modules. We prove a boundedness result for these slopes, study their functoriality and use them to characterize regularity. For a family of (possibly irregular) algebraic connections ${\mathcal{E}}_{t}$ parametrized by a smooth curve, we deduce under natural conditions an explicit bound for the usual slopes of the differential equation satisfied by the family of irregular periods of the ${\mathcal{E}}_{t}$ . This generalizes the regularity of the Gauss–Manin connection proved by Griffiths, Katz and Deligne.

Copyright

References

Hide All
[AHV75] Aroca, J.-M., Hironaka, H. and Vicente, J.-L., Desingularization theorems , Mem. Mat. Inst. Jorge Juan 29 (1975).
[BE04] Bloch, S. and Esnault, H., Homology for irregular connections , J. Theór. Nombres Bordeaux 16 (2004), 357371.
[BM89] Bierstone, E. and Milman, P., Uniformization of analytic spaces , J. Amer. Math. Soc. 2 (1989), 801836.
[CS89] Castro, P. and Sabbah, C., Sur les pentes d’un ${\mathcal{D}}$ -module le long d’une hypersurface. Preprint (1989).
[Del70] Deligne, P., Equations différentielles à points singuliers réguliers, Lecture Notes in Mathematics, vol. 163 (Springer, 1970).
[Del07] Deligne, P., Lettre à Malgrange. 20 décembre 1983 , in Singularités irrégulières, Documents Mathématiques, vol. 5 (Société Mathématique de France, Paris, 2007), 3741.
[Del11] Deligne, P., Letter to V. Drinfeld, June 2011. Detailed account available in: H. Esnault and M. Kerz, A finiteness theorem for Galois representations of function fields over finite fields (after Deligne) , Acta Math. Vietnam 37 (2012), 531562.
[DMSS00] Dimca, A., Maaref, F., Sabbah, C. and Saito, M., Dwork cohomology and algebraic D-modules , Math. Ann. 378 (2000), 107125.
[Gri68] Griffiths, P. A., Periods of integrals on algebraic manifolds I, II , Amer. J. Math. 90 (1968), 460–495, 496–541.
[Gro66] Grothendieck, A., On the de Rham cohomology of algebraic varieties , Publ. Math. Inst. Hautes Études Sci. 29 (1966), 95103.
[Hie07] Hien, M., Periods for irregular singular connections on surfaces , Math. Ann. 337 (2007), 631669.
[Hie09] Hien, M., Periods for flat algebraic connections , Invent. Math. 178 (2009), 122.
[HR08] Hien, M. and Roucairol, C., Integral representations for solutions of exponential Gauss–Manin systems , Bull. Soc. Math. France 136 (2008), 505532.
[HTT00] Hotta, R., Takeuchi, K. and Tanisaki, T., D-Modules, perverse sheaves, and representation theory, Progress in Mathematics, vol. 236 (Birkhäuser, 2000).
[Kas75] Kashiwara, M., On the maximally overdetermined systems of linear differential equations I , Publ. Res. Inst. Math. Sci. 10 (1975), 563579.
[Kas83] Kashiwara, M., Vanishing cycle sheaves and holonomic systems of differential equations , in Algebraic geometry, Lecture Notes in Mathematics, vol. 1016 (Springer, 1983).
[KK81] Kashiwara, M. and Kawai, T., On holonomic systems of micro-differential equations , Publ. Res. Inst. Math. Sci. 17 (1981), 813979.
[Kat70] Katz, N., Nilpotent connections and the monodromy theorem: Applications of a result of Turrittin , Publ. Math. Inst. Hautes Études Sci. 39 (1970), 175232.
[KO68] Katz, N. and Oda, T., On the differentiation of De Rham cohomology classes with respect to parameters , J. Math. Kyoto Univ. 8 (1968), 199213.
[Ked10] Kedlaya, K., Good formal structures for flat meromorphic connections I: Surfaces , Duke Math. J. 154 (2010), 343418.
[Ked11] Kedlaya, K., Good formal structures for flat meromorpohic connexions II: Excellent schemes , J. Amer. Math. Soc. 24 (2011), 183229.
[Lau87] Laurent, Y., Polygone de Newton et b-fonctions pour les modules micro-différentiels , Ann. Sci. Éc. Norm. Supér. 20 (1987), 391441.
[LM99] Laurent, Y. and Mebkhout, Z., Pentes algébriques et pentes analytiques d’un D-module , Ann. Sci. Éc. Norm. Supér. 32 (1999), 3969.
[MM04] Maisonobe, P. and Mebkhout, Z., Le théorème de comparaison pour les cycles évanescents , in Èléments de la théorie des systèmes différentiels géométriques, Cours du C.I.M.P.A., Séminaires et Congrès, vol. 8 (Société Mathématique de France, Paris, 2004), 311389.
[Mal83] Malgrange, B., Polynômes de Bernstein-Sato et cohomologie évanescente, Astérisque, vols 101–102 (Société Mathématique de France, 1983), 233–267.
[Mal96] Malgrange, B., Connexions méromorphes 2: Le réseau canonique , Invent. Math. 124 (1996), 367387.
[Mat80] Matsumura, H., Commutative algebra, Mathematics Lecture Note Series, second edition (Benjamin/Cummings, 1980).
[Meb79] Mebkhout, Z., Cohomologie locale des espaces analytiques complexes, PhD thesis, University Paris VII (1979).
[Meb90] Mebkhout, Z., Le théorème de positivité de l’irrégularité pour les D X -modules , in The Grothendieck Festschrift III, Progress in Mathematics, vol. 88 (Birkhäuser, 1990), 83132.
[Meb04] Mebkhout, Z., Le théorème de positivité, le théorème de comparaison et le théorème d’existence de Riemann , in Èléments de la théorie des systèmes différentiels géométriques, Cours du C.I.M.P.A., Séminaires et Congrès, vol. 8 (Société Mathématique de France, 2004), 165310.
[MS89] Mebkhout, Z. and Sabbah, C., Le formalisme des six opérations de Grothendieck pour lesD-modules cohérents, Travaux en cours, vol. 35 (Hermann, Paris, 1989).
[Moc09] Mochizuki, T., Good formal structure for meromorphic flat connections on smooth projective surfaces , in Algebraic analysis and around in honor of Professor Masaki Kashiwara’s 60th birthday (Mathematical Society of Japan, Tokyo, 2009), 223253.
[Moc11a] Mochizuki, T., The Stokes structure of a good meromorphic flat bundle , J. Inst. Math. Jussieu 10 (2011), 675712.
[Moc11b] Mochizuki, T., Wild harmonic bundles and wild pure twistor D-modules, Astérisque, vol. 340 (Société Mathématique de France, 2011).
[Sab00] Sabbah, C., Equations différentielles à points singuliers irréguliers et phénomène de Stokes en dimension 2, Astérisque, vol. 263 (Société Mathématique de France, 2000).
[Sab05] Sabbah, C., Polarizable twistor D-modules, Astérisque, vol. 300 (Société Mathématique de France, 2005), 309330.
[Sab08] Sabbah, C., An explicit stationary phase formula for the local formal Fourier–Laplace transform , in Singularities, vol. 1, Contemporary Mathematics, vol. 474 (American Mathematical Society, Providence, RI, 2008), 309330.
[Ser56] Serre, J. P., Géométrie algébrique et géométrie analytique , Ann. Inst. Fourier (Grenoble) 6 (1956), 142.
[SV00] Singer, M. T. and van der Put, M., Galois theory of linear differential equations, Grundlehren der mathematischen Wissenschaften, vol. 328 (Springer, 2000).
[Tey15a] Teyssier, J.-B., Nearby slopes and boundedness for $\ell$ -adic sheaves in positive characteristic. Preprint (2015), http://jbteyssier.com/papers/jbteyssier_ladicNearbySlopes.pdf.
[Tey15b] Teyssier, J.-B., Vers une catégorie de D-modules holonomes d’irrégularité bornée , in Program for the application to CNRS (2015).
[Tey16] Teyssier, J.-B., Sur une caractérisation des D-modules holonomes réguliers , Math. Res. Lett. 23 (2016), 273302.
[Ver83] Verdier, J.-L., Spécialisation de faisceaux et monodromie modérée, Astérisque, vols 101–102 (Société Mathématique de France, 1983), 332364.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Related content

Powered by UNSILO

A boundedness theorem for nearby slopes of holonomic ${\mathcal{D}}$ -modules

  • Jean-Baptiste Teyssier (a1)

Metrics

Altmetric attention score

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.